×

Found 3,292 Documents (Results 1–100)

100
MathJax

On various multiplicity-free products of Schur functions. (English) Zbl 1480.05135

Romeo, P. G. (ed.) et al., Semigroups, categories, and partial algebras. ICSAA 2019. Proceedings of the conference, Kochi, India, December 9–12, 2019. Singapore: Springer. Springer Proc. Math. Stat. 345, 161-167 (2021).
MSC:  05E05 20G05 22E47
PDF BibTeX XML Cite
Full Text: DOI

Operator interpolation and systems of linear equations and inequalities in Euclidean spaces. (English. Ukrainian original) Zbl 1466.15003

Ukr. Math. J. 72, No. 11, 1758-1770 (2021); translation from Ukr. Mat. Zh. 72, No. 11, 1524-1534 (2020).
MSC:  15A06
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software